# SDR COMA0470055

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 4,529 hours, 3,422 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5086 LEFT THRUST REVERSER UNSAFE MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
